Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 280, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Aug 7, 2011, 6:29 PM CDT for Franklin County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2011, 6:29 PM CDT (23:29 UTC)
- Expired
- Aug 7, 2011, 7:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Franklin County, AL
The radar
The Columbus AFB radar (KGWX), 70 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2280 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1283 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
891
WUUS54 KHUN 072329
SVRHUN
ALC059-080015-
/O.NEW.KHUN.SV.W.0280.110807T2329Z-110808T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
629 PM CDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FRANKLIN COUNTY IN NORTHWEST ALABAMA...
* UNTIL 715 PM CDT
* AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
POGO...OR ABOUT 7 MILES NORTH OF RED BAY...AND MOVING SOUTHEAST AT
15 MPH.
* LOCATIONS IMPACTED INCLUDE...
PLEASANT SITE...
RED BAY...
HALLTOWN...
DEMPSEY...VINA...
ATWOOD...HODGES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3458 8815 3459 8814 3458 8808 3458 8800
3455 8795 3442 8777 3431 8777 3431 8815
3432 8818
TIME...MOT...LOC 2329Z 308DEG 15KT 3452 8812
$$
CA2 follow-up statements
031
WWUS54 KHUN 072348
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
648 PM CDT SUN AUG 7 2011
ALC059-080015-
/O.CON.KHUN.SV.W.0280.000000T0000Z-110808T0015Z/
FRANKLIN AL-
648 PM CDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN FRANKLIN COUNTY...
AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR HALLTOWN...OR ABOUT 6 MILES EAST OF RED BAY...MOVING
SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VINA...
DEMPSEY...ATWOOD...DUKETON...BELGREEN AND HODGES.
LAT...LON 3458 8815 3459 8814 3458 8808 3458 8800
3455 8795 3442 8777 3431 8777 3431 8815
3432 8818
TIME...MOT...LOC 2349Z 308DEG 15KT 3447 8804
$$
CA962
WWUS54 KHUN 080006
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
706 PM CDT SUN AUG 7 2011
ALC059-080015-
/O.CON.KHUN.SV.W.0280.000000T0000Z-110808T0015Z/
FRANKLIN AL-
706 PM CDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN FRANKLIN COUNTY...
AT 706 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR DEMPSEY...OR ABOUT 10 MILES EAST OF
RED BAY...MOVING SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ATWOOD...DUKETON...BELGREEN AND HODGES.
LAT...LON 3450 8816 3455 8795 3442 8777 3431 8777
3431 8815 3432 8818
TIME...MOT...LOC 0006Z 308DEG 15KT 3443 8797
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 1:52 PM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, Aug 7, 1:52 PM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
152 PM CDT SUN AUG 7 2011
.SYNOPSIS...
LATEST VISIBLE SATL IMAGERY /AND LOOKING OUT THE WINDOW/ SHOWS A
FAIRLY STABLE AIRMASS EARLY THIS AFTERNOON ACROSS THE TENNESSEE
VALLEY. EARLY MORNING CONVECTION ACROSS WESTERN/MIDDLE TENNESSEE HAS
SENT OUTFLOW BOUNDARIES SOUTHEAST ACROSS THE AREA BUT UPR RIDGE IS
APPARENTLY HOLDING STRONG LIMITING ANY CONVECTIVE DEVELOPMENT AT THIS
TIME. IT IS VERY WARM AND HUMID OUTSIDE WITH 19Z TEMPS GENERALLY
AROUND 90F WITH DEWPTS IN THE MID 70S. THIS IS RESULTING IN HEAT
INDICES AROUND 100F FOR MANY AREAS. WARMEST READINGS ARE ACROSS NW
ALABAMA WHERE A HEAT ADVISORY IS IN EFFECT UNTIL 7PM THIS EVENING.
CANNOT RULE OUT AN ISOLD POP UP STORM THROUGH THE AFTERNOON...BUT
BELIEVE MOST AREAS WILL REMAIN DRY THROUGH TONIGHT.
&&
.SHORT TERM (TONIGHT THROUGH TUESDAY)...
PATTERN WILL NOT CHANGE MUCH OVER THE NEXT 24 HOURS AS BROAD UPPER
HIGH REMAINS ANCHORED OVER THE SOUTHERN CONUS. DISTURBANCES PASSING
ALONG THE NORTHERN PERIPHERY OF THE HIGH WILL BRUSH THE TENNESSEE
VALLEY CREATING AN OUTSIDE CHANCE FOR THUNDERSTORMS THROUGH MONDAY
EVENING. HOWEVER...FORCING IS WEAK...PRIMARILY SUPPORTED BY REMNANT
OUTFLOW BOUNDARIES FROM OVERNIGHT MCS/S.
IT WILL BE WARM/MUGGY NIGHT AS DEWPTS GENERALLY HOLD IN THE MID 70S.
HIGH TEMPERATURES MONDAY WILL RANGE BETWEEN 88-93F WITH HEAT INDICES
BETWEEN 95-105F /ISOLD HIGHER VALUES POSSIBLE/. THERE IS RELIEF IN
SIGHT HOWEVER AS A STRONG UPPER LOW /CURRENTLY CROSSING
SASKATCHEWAN/ ROTATES SOUTHEAST. THIS WILL SEND A COLD FRONT SOUTH
ACROSS THE AREA TUESDAY. IN DOING SO...THE CHANCE FOR SHOWERS/
THUNDERSTORMS WILL INCREASE BY TUESDAY. AT THIS TIME...NOT LOOKING
AT ANY WIDESPREAD SEVERE THREAT BUT LOCALLY STRONG WINDS AND HEAVY
RAIN ARE POSSIBLE TUESDAY AHEAD OF THE COLD FRONT. WITH CLOUD COVER
AND EXPECTED RAIN...TEMPERATURES WILL BE SEVERAL DEGREES COOLER BUT
IT WILL REMAIN HUMID TUESDAY. THE BREAK COMES WEDNESDAY AND THURSDAY
AS NORTHERLY WINDS USHER IN SLIGHTLY COOLER/DRIER AIR ACROSS THE
AREA. DEWPOINTS COULD FALL AS LOW AS THE UPPER 50S BY THURSDAY
AFTERNOON.
.LONG TERM (WEDNESDAY THROUGH SATURDAY)...
AS MENTIONED ABOVE...DRIER AND MORE STABLE CONDITIONS WILL DEVELOP
AND PREVAIL FOR THE REMAINDER OF THE WORK WEEK ACROSS THE TENNESSEE
VALLEY AS A SLIGHT DIP/TROUGH IN THE UPPER LEVEL PATTERN AFFECTS THE
EASTERN CONUS. THIS WILL TEMPORARILY SUPPRESS THE PERSISTENT "HOT"
UPR RIDGE SOUTH AND WEST OF THE REGION. ALONG WITH THE DRIER
CONDITIONS...TEMPERATURES WILL COOL SOMEWHAT /ESPECIALLY AT NIGHT/.
OVERNIGHT MIN TEMPS THURSDAY AND FRIDAY COULD DROP INTO THE LWR-MID
60S. DAYTIME HIGHS WILL BE WARM /LWR-MID 90S/ BUT THE HUMIDITY IS
NOT EXPECTED TO BE AS OPPRESSIVE AS IN DAYS/WEEKS PAST.
THE COMFORTABLE WEATHER WILL BE SHORT-LIVED AS THE UPR HIGH
MIGRATES BACK TO THE NORTH ACROSS THE SOUTHEAST STATES AND HIGHER
HUMIDITY WILL RETURN IN ADVANCE OF ANOTHER WEAK COLD FRONT THAT IS
EXPECTED TO AFFECT THE TENNESSEE VALLEY BY SATURDAY. FEEL CONFIDENT
ENOUGH TO DROP POPS COMPLETELY WEDNESDAY THROUGH FRIDAY AND SHOW
INCREASING TREND OF SHRA/TSTMS SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 75 93 76 89 71 / 10 20 20 40 10
SHOALS 75 95 76 88 70 / 10 20 20 40 10
VINEMONT 72 91 72 89 68 / 10 20 20 40 20
FAYETTEVILLE 73 92 73 86 68 / 10 20 20 40 10
ALBERTVILLE 73 92 73 87 70 / 10 20 20 40 20
FORT PAYNE 72 91 72 88 67 / 10 20 20 40 20
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...FRANKLIN AL...LAUDERDALE...LAWRENCE.
TN...NONE.
&&
83Hazardous weather outlook, Aug 7, 1:07 PM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 107 PM CDT SUN AUG 7 2011 ALZ001>010-016-TNZ076-096-097-080300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 107 PM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... DANGEROUS HEAT INDICES ARE EXPECTED TO SPREAD ACROSS THE AREA...ESPECIALLY OVER NORTHWEST ALABAMA WHERE HEAT INDICES ARE EXPECTED TO RISE BETWEEN 105 AND 110. ELSEWHERE...HEAT INDICES ARE FORECAST TO BE BETWEEN 100 AND 105. PLEASE REFER TO THE HEAT ADVISORY THAT HAS BEEN ISSUED FOR NORTHWEST ALABAMA FOR MORE INFORMATION. AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE AREA. THE STRONGEST STORMS MAY BRING GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... DANGEROUS HEAT INDICES ARE EXPECTED TO OCCUR AGAIN ON MONDAY ACROSS ALL OF THE TENNESSEE VALLEY WITH HEAT INDICES RISING BETWEEN 100 AND 105. MAINLY AFTERNOON AND EVENING SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH FRIDAY. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY... WITH GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL THE PRIMARY HAZARDS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. SL/CCC
In the hours before
Special weather statement, Aug 7, 5:34 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
534 PM CDT SUN AUG 7 2011
ALZ001-002-004-005-072315-
COLBERT-LAUDERDALE-LAWRENCE-LIMESTONE-
534 PM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...LAUDERDALE...LAWRENCE
AND LIMESTONE COUNTIES UNTIL 615 PM CDT...
AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEXINGTON TO SAINT
FLORIAN...MOVING EAST AT 25 MPH.
PENNY SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
KINGTOWN...KILLEN.
FORD CITY...CENTER STAR.
LESTER...WHITEHEAD.
ELGIN.
MT ROZELL.
RED BANK...TOWN CREEK.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3500 8708 3467 8708 3467 8709 3469 8710
3467 8711 3467 8756 3485 8782 3499 8774
TIME...MOT...LOC 2234Z 279DEG 24KT 3498 8730 3485 8761
CASpecial weather statement, Aug 7, 5:38 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
538 PM CDT SUN AUG 7 2011
ALZ001-002-072315-
COLBERT-LAUDERDALE-
538 PM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLBERT AND WESTERN
LAUDERDALE COUNTIES UNTIL 615 PM CDT...
AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING BETWEEN MARGERUM AND THE
MISSISSIPPI AND ALABAMA STATE LINE...MOVING EAST AT 25 MPH. A SECOND
CLUSTER OF THUNDERSTORMS WAS MOVING EASTWARD AT 25 MPH FROM
NORTHEAST MISSISSIPPI AS WELL.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
CHEROKEE.
SRYGLEY CHURCH.
BARTON...RED ROCK.
PRIDE LANDING...OAKLAND.
NEW BETHEL...CROOKED OAK.
UNDERWOOD-PETERSVILLE.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3462 8814 3485 8811 3492 8811 3487 8756
3457 8752 3458 8814
TIME...MOT...LOC 2236Z 279DEG 24KT 3481 8801
CASpecial weather statement, Aug 7, 6:10 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
610 PM CDT SUN AUG 7 2011
ALZ001-002-004-005-080000-
COLBERT-LAUDERDALE-LAWRENCE-LIMESTONE-
610 PM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...LAUDERDALE...LAWRENCE
AND LIMESTONE COUNTIES UNTIL 700 PM CDT...
AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR ELGIN...OR 18 MILES EAST OF
FLORENCE...MOVING SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
ROGERSVILLE...TOWN CREEK.
GOOD SPRINGS.
OLIVER.
NORTH COURTLAND...MT ROZELL.
COURTLAND...CAIRO.
COXEY.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3485 8679 3466 8707 3469 8710 3464 8711
3449 8731 3477 8760 3497 8716
TIME...MOT...LOC 2310Z 301DEG 15KT 3482 8734
CASpecial weather statement, Aug 7, 6:20 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
620 PM CDT SUN AUG 7 2011
ALZ003-080000-
FRANKLIN-
620 PM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 700 PM
CDT...
AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HALLTOWN...OR NEAR RED BAY...MOVING
SOUTHEAST AT 30 MPH. THIS THUNDERSTORM IS IN THE PROCESS OF
COLLAPSING...AND WILL BE CAPABLE OF STRONG GUSTY OUTFLOW WINDS
SEVERAL MINUTES BEFORE HEAVY RAINFALL OCCURS.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HALLTOWN.
VINA.
DEMPSEY.
ATWOOD.
BELGREEN...HODGES.
DUKETON...ROCKWOOD.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3458 8815 3459 8814 3457 8797 3458 8788
3455 8770 3431 8770 3431 8811 3433 8818
TIME...MOT...LOC 2320Z 298DEG 25KT 3449 8808
CAThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 5:34 PM CDT | Special Weather Statement | HUN | Lauderdale | 41 min |
| Aug 7, 5:38 PM CDT | Special Weather Statement | HUN | Colbert | 37 min |
| Aug 7, 6:10 PM CDT | Special Weather Statement | HUN | Lawrence, Limestone | 50 min |
| Aug 7, 6:14 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 46 min |
| Aug 7, 6:20 PM CDT | Special Weather Statement | HUN | Franklin | 40 min |
| Aug 7, 6:46 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Morgan | 44 min |
| Aug 7, 6:55 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.